# SDR DALA2022010300035

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 75,991 hours, 28,415 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 CAPTAINS NUM 1 WINDOW ARCING. CORRECTIVE ACTION: REMOVED CAPT #1 WINDOW AND INSTALLED SERVICEABLE WINDOW PER AMM 56-11-01.
